Open Access System for Information Sharing

Login Library

 

Article
Cited 67 time in webofscience Cited 0 time in scopus
Metadata Downloads

Parameter conditions for monotonic Takagi-Sugeno-Kang fuzzy system

Title
Parameter conditions for monotonic Takagi-Sugeno-Kang fuzzy system
Authors
Won, JMPark, SYLee, JS
POSTECH Authors
Lee, JS
Date Issued
Jan-2002
Publisher
ELSEVIER SCIENCE BV
Keywords
fuzzy constraint satisfaction; monotonic fuzzy system; monotonic function; TSK fuzzy system; IDENTIFICATION; CONTROLLER; ALGORITHM; NETWORKS; MODELS
URI
http://oasis.postech.ac.kr/handle/2014.oak/18838
ISSN
0165-0114
Article Type
Article
Citation
FUZZY SETS AND SYSTEMS, vol. 132, no. 2, page. 135 - 146, 2002-01
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 LEE, JIN SOO
Dept. of Creative IT Engin.
Read more

Views & Downloads

Browse